Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

L’espace des fonctions continues d’un espace métrique dénombrable
HTML articles powered by AMS MathViewer

by Robert Cauty PDF
Proc. Amer. Math. Soc. 113 (1991), 493-501 Request permission

Abstract:

We prove that, for any countable nondiscrete metric space $X$, the space of continuous real-valued functions on $X$, with the topology of pointwise convergence, and its subspace of bounded functions, are both homeomorphic to ${\sigma _\omega }$, the countably infinite product of copies of $l_f^2$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C35, 57N17
  • Retrieve articles in all journals with MSC: 54C35, 57N17
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 113 (1991), 493-501
  • MSC: Primary 54C35; Secondary 57N17
  • DOI: https://doi.org/10.1090/S0002-9939-1991-1075943-3
  • MathSciNet review: 1075943